# SDR AALA201808079001

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 23,874 hours, 9,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI14033
- Part serial: BNG14033
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE IS CONTACTING DOOR THRESHOLD AND CAUSING SLIDE TO COME LOOSE.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED CARD 25-94-11.
